Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
James1994

Accutane Not Getting Much Better

Recommended Posts

Hi, I've been on 60mg since end of August so just over 3 months now and my face has got better but also got worse as in the acne has changed. I've got way more spots around my cheeks now, my forehead has cleared up and my chin has always been pretty clear but my cheeks and neck/under chin are the worst. Usually I just get red spots/marks but the last couple of days I've been getting a lot of white heads on my cheeks/around mouth? Never really get whiteheads especially this many in such a short time. Just seems odd that all of a sudden 3 months in so many are popping up.

 

I never really got bad acne as a kid except when I was like 15 and even then it wasn't that bad at all. Start of this year my face was completely clear and by June/July my face/neck was covered in acne. Could there be an underlying issue or am I just a late bloomer? I'm at university so it really hits my confidence when everyone has clear skin and I'm just covered in acne :(

Link to post
Share on other sites

Accutane is a funny drug.  Some people clear up in the beginning, some in the middle and some at the end of even after treatment is over.  It is not unusual to still be breaking out 3 months in.  If you feel you need a stronger dosage, speak to your derm.  As for underlying things, it is hard to test out theories while you're on the drug.  If after treat,won't you are not satisfied, it may be worth looking into diet changes, etc.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×